# SDR IPXA12674288

- Difficulty date: July 6, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31807
- Condition: Dented
- Location: Bs 1916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FUSELAGE AT BS 1916 LBL 3" AREA DENT IS FOUND DURING DMI  D478160 RECTIFICATION.  REPAIRED IAW RS R53-81-37375 REV A & EO B767-5330-47814-A, ORIG MATL: 2024T3-0016" 2 LAYERS BONDED SKIN ASSY.  FINAL CUTOUT SIZE: 2" X 2.625", CLASSIFIED AS A MAJOR REPAIR WITH 2024T3-0040" AS A DOUBLER, SIZE: 5.25" X 8" & 2024T3-0032" AS A FILLER, SIZE 6" X 7", THE DENT AREA IS NOT WITHIN SRM 53-00-01-1A1 ALLOWABLE DAMAGE 1 FIG 101, REV 52.
